# SDR SWAA2022031431234

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241RF; HAS TORN COMPOSITE FIBERS ON UPPER SURFACE. / REPAIRED PASSENGER CABIN FLOOR PANEL 241RF UPPER SURFACE IAW B737-700 SRM 53-00-50-2R-1 REV. 68 AND SRM 53-00-50-2R-0 REV. 68 (A13438) (A09236)
